# SDR DALA1036266307

- Difficulty date: December 17, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 89,404 hours, 10,968 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND RT INBD T/E MID FLAP AFT WEDGE UPPER SURFACE DELAMINATED JUST OTBD OF NR 5 FLAP TRACK AREA AS MARKED.  REPAIRED IAW SRM 51-70-07 PARA 5A, FIG 5.
